"On the Variety Generated by Some Monoid of Order Five" by Edmond W. H. Lee
 

Mathematics Faculty Articles

On the Variety Generated by Some Monoid of Order Five

Document Type

Article

Publication Date

12-2008

Publication Title

Acta Scientiarum Mathematicarum

ISSN

0001-6969

Volume

74

Issue/No.

3-4

First Page

509

Last Page

537

Abstract

It is shown that the semigroup variety generated by the monoid A10=a, b : a2 = a, b2 = b, ba = 01

of order five is hereditarily finitely based and contains countably infinitely many subvarieties. In contrast, the monoid variety generated by A10 is shown to contain only eight subvarieties.

ORCID ID

0000-0002-1662-3734

ResearcherID

I-6970-2013

Peer Reviewed

Find in your library

Share

COinS